# SDR SWAA2016062153080

- Difficulty date: June 11, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CHORD CRACKED AT BS 312, RBL 22, UPPER FLANGE.  REPAIRED CHORD IAW SRM.
